# SDR COMA9710469

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 6120 · Propeller Controlling System
- Part: Sig Cond Unit
- Part number: 30005000036
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 10,330 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

RIGHT HAND PROPELLER AUTOFEATHER SYSTEM IS INOP.  REPLACED THE ENGINE SIGNAL CONDITIONER UNIT.
